# SDR GTIA2019110234756

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 3,213 hours, 1,492 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT AT 12,000 AS ENGINES WENT TO IDLE -PERFORMED TSM 05-50-00-810-831 ISOLATION PROCEDUTRE POINTED TO PACK 1 TSM 49-00-81-810-874 PERFOMED NO FAULTS OR ISSUES NOTED IN THE APU ECS PACK BURN PERFORMED IAW AMM 21-00-00-615-002-A NO DEFECTS NOTED DURING OR AFTER PACK BURN A/C GOOD FOR CONT SERVICE
